Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 379212, 21 pages
http://dx.doi.org/10.1155/2012/379212
Research Article

Common Fixed Point Theorems for Six Mappings in Generalized Metric Spaces

Institute of Applied Mathematics and Department of Mathematics, Hangzhou Normal University, Hangzhou, Zhejiang 310036, China

Received 23 September 2012; Accepted 6 October 2012

Academic Editor: RuDong Chen

Copyright © 2012 Feng Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [12 citations]

The following is the list of published articles that have cited the current article.

  • Feng Gu, and Hongqing Ye, “Common Fixed Point Theorems of Altman Integral Type Mappings in -Metric Spaces,” Abstract and Applied Analysis, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • Feng Gu, and Yun Yin, “Common Fixed Point for Three Pairs of Self-Maps Satisfying Common (E.A) Property in Generalized Metric Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Feng Gu, and Zhongzhi Yang, “Some new common fixed point results for three pairs of mappings in generalized metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 174, 2013. View at Publisher · View at Google Scholar
  • Feng Gu, “Some new common coupled fixed point results in two generalized metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 181, 2013. View at Publisher · View at Google Scholar
  • Feng Gu, and Yun Yin, “A new common coupled fixed point theorem in generalized metric space and applications to integral equations,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 266, 2013. View at Publisher · View at Google Scholar
  • Feng Gu, and Wasfi Shatanawi, “Common fixed point for generalized weakly G-contraction mappings satisfying common (E.A) property in G-metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 309, 2013. View at Publisher · View at Google Scholar
  • Feng Gu, and Shuhang Zhou, “Coupled common fixed point theorems for a pair of commuting mappings in partially ordered G-metric spaces,” Fixed Point Theory And Applications, pp. 1–18, 2013. View at Publisher · View at Google Scholar
  • Zhongzhi Yang, “Common fixed point theorems for non-compatible self-maps in generalized metric spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 275, 2014. View at Publisher · View at Google Scholar
  • Zhongzhi Yang, “Common fixed point results for three pairs of self-maps satisfying new contractive condition,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 366, 2014. View at Publisher · View at Google Scholar
  • Feng Gu, Yunjuan Shen, and Lin Wang, “Common fixed point results under a new contractive condition without using continuity,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 464, 2014. View at Publisher · View at Google Scholar
  • Chuanxi Zhu, Qiang Tu, and Zhaoqi Wu, “Common fixed point theorems for three pairs of self-mappings satisfying the common (E.A) property in Menger probabilistic G-metric spaces,” Fixed Point Theory And Applications, 2015. View at Publisher · View at Google Scholar
  • Donal O’regan, Antonio Francisco Roldán-López-De-Hierro, Ravi P. Agarwal, and Erdal Karapinarpp. 1–385, 2016. View at Publisher · View at Google Scholar